English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Motivic fundamental groups and integral points

MPS-Authors
/persons/resource/persons235390

Hadian,  Majid
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Hadian, M. (2011). Motivic fundamental groups and integral points. Duke Mathematical Journal, 160(3), 503-565. doi:10.1215/00127094-1444296.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2093-1
Abstract
There is no abstract available